# SDR FPI2001F00004

- Difficulty date: June 13, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N2145U
- Make and model: Cessna T210N
- Aircraft serial: 21064776
- Engine: Cont IO520*
- System (JASC): 3710 · Vacuum Distribution System
- Part: Spring
- Part number: 20010
- Part serial: 16672
- Condition: Broken
- Location: Flapper Door
- Part time: 456 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPRING ON SHUTTLE VALVE FLAPPER DOOR (ENGINE DRIVEN VACUUM PUMP SIDE) BROKE SHELLING OUT ENGINE DRIVEN VACUUM PUMP THUS ALLOWING ENGINE VACUUM TO VENT THROUGH ENGINE DRIVEN PUMP, CAUSING TOTAL LOSS OF VACUUM SYSTEM.
